| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a doctor did bilateral enhancements on a patient with synergy intraocular lenses (iols) to bring their vision into optimal focus.There was no adverse events; however, the patient remained with visual issues of blurry, uncomfortable, and being treated for dryness.It was further learned that the suspect iol for the left eye (os) was explanted more than 6 months post implant date due to blurry vision.Vitrectomy was also performed.Suspect lens was replaced with a 20.5 diopter power non johnson and johnson iol.Patient was noted to be doing okay.No further information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes returned to manufacturer on: may 23, 2022 section h3.Device evaluated manufacturer? yes device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, no issues that could contribute to or cause blurry vision or visual issues.Based on the return condition of the lens, no further product evaluation could be identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.